RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 6, Pages 941–945 (Mi mz675)  

This article is cited in 14 scientific papers (total in 14 papers)

Brief Communications

A Note on the Description of Frames of General Form

B. S. Kashina, T. Yu. Kulikovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Scientific-Research Actuary-Finance Centre

DOI: https://doi.org/10.4213/mzm675

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:6, 863–867

Bibliographic databases:

Document Type: Article
Received: 30.07.2002

Citation: B. S. Kashin, T. Yu. Kulikova, “A Note on the Description of Frames of General Form”, Mat. Zametki, 72:6 (2002), 941–945; Math. Notes, 72:6 (2002), 863–867

Citation in format AMSBIB
\Bibitem{KasKul02}
\by B.~S.~Kashin, T.~Yu.~Kulikova
\paper A Note on the Description of Frames of General Form
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 6
\pages 941--945
\mathnet{http://mi.mathnet.ru/mz675}
\crossref{https://doi.org/10.4213/mzm675}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1964152}
\zmath{https://zbmath.org/?q=an:1044.42026}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 6
\pages 863--867
\crossref{https://doi.org/10.1023/A:1021402315905}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180090200031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141625258}


Linking options:
  • http://mi.mathnet.ru/eng/mz675
  • https://doi.org/10.4213/mzm675
  • http://mi.mathnet.ru/eng/mz/v72/i6/p941

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Terekhin, “Representation Systems and Projections of Bases”, Math. Notes, 75:6 (2004), 881–884  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. B. S. Kashin, T. Yu. Kulikova, “On the validity for frames of a result concerning orthogonal systems”, Math. Notes, 77:2 (2005), 280–282  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. Ya. Novikov, “Bessel Sequences as Projections of Orthogonal Systems”, Math. Notes, 81:6 (2007), 800–809  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Czaja W., “Remarks on Naimark's duality”, Proc. Amer. Math. Soc., 136:3 (2008), 867–871  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. Proc. Steklov Inst. Math., 265 (2009), 199–207  mathnet  crossref  mathscinet  zmath  isi  elib
    6. P. A. Terekhin, “Proektsionnye kharakteristiki besselevykh sistem”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:1 (2009), 44–51  mathnet  elib
    7. M. S. Bespalov, “Eigenspaces of the discrete Walsh transform”, Problems Inform. Transmission, 46:3 (2010), 253–271  mathnet  crossref  mathscinet  isi
    8. P. A. Terekhin, “Linear algorithms of affine synthesis in the Lebesgue space $L^1[0,1]$”, Izv. Math., 74:5 (2010), 993–1022  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. P. A. Terekhin, “Frames in Banach Spaces”, Funct. Anal. Appl., 44:3 (2010), 199–208  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. A. V. Slovesnov, “Recursive expansions with respect to a chain of subspaces”, J. Math. Sci., 177:6 (2011), 915–929  mathnet  crossref  mathscinet  elib
    11. M. A. Likhobabenko, “Blochnye freimy v prostranstve $\ell^2$”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 2(83), 38–45  mathnet
    12. P. A. Terekhin, “On Bessel Systems in a Banach Space”, Math. Notes, 91:2 (2012), 272–282  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    13. Ismailov M., Guliyeva F., Nasibov Yu., “On a Generalization of the Hilbert Frame Generated by the Bilinear Mapping”, J. Funct. space, 2016, 9516839  crossref  mathscinet  zmath  isi  elib  scopus
    14. Ismailov M.I., Nasibov Y.I., “on One Generalization of Banach Frame”, Azerbaijan J. Math., 6:2 (2016), 143–159  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:765
    Full text:156
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019